# SDR FDEA201703150894

- Difficulty date: March 15, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAME REPAIR FOUND DENTED AT BS 1701, LONGERON 12L.  REPAIRED IAW SRM 51-33-01-0G, AND SRM 53-00-07-2R, FIG  201, REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
